# SDR SWIA200921069

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 19,452 hours, 17,027 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 03161H6060
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6718 - FIRST OFFICERS SIDE WINDOW CRACKED AT CRUISE.  REPLACED SIDE WINDOW, PN OFF NP-139322-6 SN OFF 03161H6060.
